American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C65) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Reese Harvey and H. Blaine Lawson. A theory of characteristic currents associated with a singular connection . Bull. Amer. Math. Soc. 31 (1994) 54-63. MR 1254076.
Abstract, references, and article information   
View Article: PDF

[2] A. G. Ramm and A. I. Zaslavsky. Singularities of the Radon transform . Bull. Amer. Math. Soc. 28 (1993) 109-115. MR 1168516.
Abstract, references, and article information   
View Article: PDF

[3] R. O. Wells Jr.. Complex manifolds and mathematical physics. Bull. Amer. Math. Soc. 1 (1979) 296-336. MR 520077.
Abstract, references, and article information   
View Article: PDF

[4] Jean E. Taylor. Crystalline variational problems. Bull. Amer. Math. Soc. 84 (1978) 568-588. MR 0493671.
Abstract, references, and article information   
View Article: PDF

[5] Herbert Federer. Colloquium lectures on geometric measure theory. Bull. Amer. Math. Soc. 84 (1978) 291-338. MR 0467473.
Abstract, references, and article information   
View Article: PDF

[6] Kuo-Tsai Chen. Iterated path integrals. Bull. Amer. Math. Soc. 83 (1977) 831-879. MR 0454968.
Abstract, references, and article information   
View Article: PDF

[7] Dan Sunday. The total curvature of knotted spheres. Bull. Amer. Math. Soc. 82 (1976) 140-142. MR 0397627.
Abstract, references, and article information   
View Article: PDF

[8] Jean E. Taylor. The structure of singularities in area-related variational problems with constraints. Bull. Amer. Math. Soc. 81 (1975) 1093-1095. MR 0388223.
Abstract, references, and article information   
View Article: PDF

[9] F. J. Almgren Jr.. Existence and regularity almost everywhere of solutions to elliptic variational problems with constraints. Bull. Amer. Math. Soc. 81 (1975) 151-154. MR 0361996.
Abstract, references, and article information   
View Article: PDF

[10] Kuo-Tsai Chen. Solvability on manifolds by quadratures permitting only integrals. Bull. Amer. Math. Soc. 80 (1974) 1210-1212. MR 0353361.
Abstract, references, and article information   
View Article: PDF

[11] Jozef Dodziuk. Combinatorial and continuous Hodge theories. Bull. Amer. Math. Soc. 80 (1974) 1014-1016. MR 0372901.
Abstract, references, and article information   
View Article: PDF

[12] Yum-Tong Siu. Analyticity of sets associated to Lelong numbers and the extension of meromorphic maps. Bull. Amer. Math. Soc. 79 (1973) 1200-1205. MR 0330505.
Abstract, references, and article information   
View Article: PDF

[13] Kuo-Tsai Chen. Fundamental groups, nilmanifolds and iterated integrals. Bull. Amer. Math. Soc. 79 (1973) 1033-1035. MR 0319130.
Abstract, references, and article information   
View Article: PDF

[14] V. K. Patodi. Holomorphic Lefschetz fixed point formula. Bull. Amer. Math. Soc. 79 (1973) 825-828. MR 0317359.
Abstract, references, and article information   
View Article: PDF

[15] F. J. Flaherty. Curvature measures for piecewise linear manifolds. Bull. Amer. Math. Soc. 79 (1973) 100-102. MR 0309038.
Abstract, references, and article information   
View Article: PDF

[16] Yue Lin L. Tong. De Rham's integrals and Lefschetz fixed point formula for ${d''}$ cohomology. Bull. Amer. Math. Soc. 78 (1972) 420-422. MR 0296355.
Abstract, references, and article information   
View Article: PDF

[17] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 17 of 17 found      Go to page: 1